# SDR IPXA2018121766974

- Difficulty date: December 16, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 65,829 hours, 14,118 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR SLIDE DISARM LIGHT DAMAGED.  REMOVED AND REPLACED L1 ENTRY DOOR SLIDE DISARM LIGHT INDICATION ASSY IAW SWPM 20-20-01, AND AMM 25-61-15. OPS CHECKED AND FUNCITONAL CHECKED GOOD.
